# SDR C2XA06IA098

- Difficulty date: June 22, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 18,375 hours, 16,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2159, DURING PREFLIGHT THE CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
